# SDR COMA0260082

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 3,041 hours, 2,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5477 FLAPS FAILED DURING APPROACH.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
